MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

Medtronic Mexico S. De R.L. De CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVFXPLUS-34
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed with a non-medtronic 23 millimeter (mm) balloon due to the patient's calcified and bicuspid native valve.Upon deployment of the first 3-4 nodes of the valve, it was identified that the valve was positioned too high relative to the target implant depth of 2 mm on the non-coronary cusp (ncc) and 3 mm on the left coronary cusp (lcc).Subsequently, the valve was recaptured into the delivery catheter system (dcs).Upon the second deployment attempt, an infold was identified.Subsequently, the valve was recaptured, and the system was withdrawn from the patient.An additional pre-implant bav was performed with a non-medtronic 25 mm balloon, and a new valve and dcs were opened and prepped.The second valve was implanted successfully, however the patient went into complete heart block (chb) following the release of the valve.The following day, a permanent pacemaker was implanted for the chb.Per the physician, the patient's bicuspid native valve and calcified anatomy contributed to the infold.A 10 minute procedural delay occurred as a result.
 
Additional Manufacturer Narrative
This is a system report.The section d.Information is for the primary device, which was in use with the following device(s) which cannot be excluded as potential contributing factors to the adverse event: product id: d-evolutfx-34; manufactured date: unknown; fda site id: p1041.H6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50936256
Report Number9617601-2026-05856
Device Sequence Number10759860
Product Code NPT
UDI-Device Identifier00763000716158
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEVFXPLUS-34
Device Catalogue NumberEVFXPLUS-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age70 YR
Patient SexMale